# SDR DALA2024010500198

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 N REFERENCE: MON/6817/1406851 DENT ON L4 DOOR BETWEEN HINGES WAS FOUND OUT LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00295: OUTER SKIN AT L4 DOOR BETWEEN HINGES WAS REPAIRED PER B757-200 SRM. (0140009)
